Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Used Labote, Singmaderm for itching penis. Have diabetes. Ointment?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
last 15 years ,i apply defferent oinments like Labote-M, Singmaderm etc.. for the relief of itching and fungal desease on the pennis skin inside the loose skin part,still its not cured..I am a diabetic patient for last 25 years under allopathic treatment, Nowadays itching problem increased inspite of applylng Labote what oinment be used for better cure.Pl specify that ,this advise is on chargeable basis or not?
with reards
Posted Wed, 21 Aug 2013 in Skin Hair and Nails
Answered by Dr. Venkat Sivayogi 1 hour later
Welcome to Healthcare Magic,

As per the description of your clinical symptoms, I suspect the possibility of "Candidial balanoposthitis". The worst part of it is- recurrence of the same problem. Maintaining the proper Blood glucose levels is very important in preventing its further recurrence.

Uncontrolled blood sugar levels leads passage of excess of urine sugars. So when ever you urinate,the last drops of urine which contains sugar in it becomes favourable growth for bacteria and yeast. This way it recurs.

In your case I suspect its a chronic problem.So my advise is better to consult a Urologist and consider Circumcision. This is the best way we can treat in your case.
Hope i have clarified your doubt.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor